Skip to main content
Log in

Decision problems forω-automata

  • Published:
Mathematical systems theory Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. J. R. Büchi, On a decision method in restricted second order arithmetic,Logic, Methodology and Philosophy of Science (Proc. 1960Internat. Congr.); Stanford Univ. Press, Stanford, Cal., 1962.

    Google Scholar 

  2. J. R. Büchi andL. H. Landweber, Solving sequential conditions by finite state strategies,Trans. Amer. Math. Soc. 138 (1969), 295–311.

    Google Scholar 

  3. J. R. Büchi andL. H. Landweber, Definability in the monadic second order theory of successor,J. Symbolic Logic 34 (1969), 166–170.

    Google Scholar 

  4. J. Hartmanis andR. E. Stearns, Sets of numbers defined by finite automata,Amer. Math. Monthly 74 (1967), 539–542.

    Google Scholar 

  5. J. Hartmanis andS. E. Hopcroft, Structure of undecidable problems in automata theory, IEEE Conference Record of 1968 Ninth Annual Symposium on Switching and Automata Theory, October 1968, 327–333.

  6. R. McNaughton, Testing and generating infinite sequences by a finite automaton,Information and Control 9 (1966), 521–530.

    Google Scholar 

  7. L. H. Landweber, Synthesis algorithms for sequential machines, Proceedings of IFIP Congress 68, to appear.

  8. H. Rogers, Jr.,Theory of Recrusive Functions and Effective Computability, McGraw-Hill, New York, 1967.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

This research was supported in part by a grant from the University of Wisconsin Alumni Research Foundation.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Landweber, L.H. Decision problems forω-automata. Math. Systems Theory 3, 376–384 (1969). https://doi.org/10.1007/BF01691063

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01691063

Keywords

Navigation